Supersingular j-invariants as singular moduli mod p

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)849-855
Number of pages7
JournalOsaka Journal of Mathematics
Volume26
Issue number4
Publication statusPublished - Jan 1 1989

Fingerprint

Modulus
Invariant

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Supersingular j-invariants as singular moduli mod p. / Kaneko, Masanobu.

In: Osaka Journal of Mathematics, Vol. 26, No. 4, 01.01.1989, p. 849-855.

Research output: Contribution to journalArticle

@article{b8cde8e0677245d4935d68662133f9a5,
title = "Supersingular j-invariants as singular moduli mod p",
author = "Masanobu Kaneko",
year = "1989",
month = "1",
day = "1",
language = "English",
volume = "26",
pages = "849--855",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - Supersingular j-invariants as singular moduli mod p

AU - Kaneko, Masanobu

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972563090&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972563090&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 849

EP - 855

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -